Missouri, 2007Tornado and Flash Flooding in Missouri, April 24 to 25, 2007
April 24 to 25, 2007 · NWS SGF · 15 events in 10 counties and zones
Several storms produced hail and damaging winds across the Missouri Ozarks. One small tornado briefly touched down near the community of Golden City.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several storms produced hail and damaging winds across the Missouri Ozarks. One small tornado briefly touched down near the community of Golden City.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 24, 2:40 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 24, 2:40 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT TUE APR 24 2007
.UPDATE...SEVERE WEATHER DISCUSSION...
NOTE: A 21Z KSGF SOUNDING HAS JUST BEEN RELEASED.
COMPLEX CONVECTIVE SITUATION UNFOLDING FOR THE MISSOURI OZARKS AND
EXTREME SOUTHEAST KANSAS FOR THIS EVENING. LARGE QUASI-LINEAR
CONVECTIVE SYSTEM (QLCS) THAT DEVELOPED DURING THE LATE MORNING
HOURS OVER WESTERN OKLAHOMA CONTINUES TO MOVE STEADILY EASTWARD
ACROSS OKLAHOMA. ADDITIONAL SCATTERED CONVECTION HAS DEVELOPED AHEAD
OF THE PRIMARY CONVECTIVE LINE...HOWEVER THIS CONVECTION IS
STRUGGLING TO INTENSIFY AND MAINTAIN ITSELF.
THE CHALLENGE THIS CONVECTION IS FACING IS LIKELY THE RESULT OF
RELATIVELY PALTRY DEEP LAYER SHEAR ACROSS THE REGION AS EVIDENCED ON
THE CONWAY PROFILER. MODIFIED KSGF 12Z SOUNDING AND OBJECTIVE
ANALYSIS INDICATES THAT MODERATE INSTABILITY HAS DEVELOPED WITH
MLCAPES NEAR/JUST OVER 1000 J/KG WITH LITTLE IF ANY CONVECTIVE
INHIBITION REMAINING.
TWO MID LEVEL JET STREAKS WERE APPARENT ON PROFILER/ACARS DATA...THE
FIRST IS THE MORE OBVIOUS SYNOPTIC JET ROTATING AROUND THE BASE OF
THE UPPER LOW AND SLOWLY SPREADING EASTWARD ROUGHLY IN CONJUNCTION
WITH THE QLCS ACROSS OKLAHOMA. BETTER SHEAR HAS YET TO BE ABLE TO
SPREAD ANY FARTHER EASTWARD THAN THE QLCS AND PROBABLY WONT THIS
EVENING. SHEAR REMAINS SUFFICIENT WITH THE QLCS FOR EMBEDDED
ROTATING CELLS AND POSSIBLY A BRIEF TORNADO OR TWO...HOWEVER THE
PRIMARY THREAT WITH THE QLCS WILL BE DAMAGING WINDS AND LOWER END
SEVERE HAIL.
OF GREATER CONCERN FOR THIS EVENING IS THE SECOND JETLET OVER TEXAS
THAT HAS DEVELOPED. RUC ANALYZED A 50-60KT JET AT 6KM AGL FROM SE OK
SOUTHWESTWARD INTO TEXAS. KFWS-88D SAMPLES THIS JETLET NICELY WITH
60KT+ WINDS SHOWING UP AROUND 18KFT AND A RECENT 19Z ACARS FLIGHT
FROM DFW SAMPLING 60KT WINDS AS WELL AROUND 19KFT. RUC PROGS THIS
JET STREAK TO MIGRATE NORTHEASTWARD INTO THE OZARKS THIS
EVENING...OUT AHEAD OF THE PRIMARY QLCS...AND REALLY ALLOW DEEP
LAYER SHEAR TO RAMP UP NICELY. AS THIS JET OVERSPREADS THE CWA AND
LLJ BEGINS TO DEVELOP KINEMATIC PROFILES WILL BE VERY SUPPORTIVE OF
TORNADIC SUPERCELLS WITH 0-6KM BULK SHEAR IN EXCESS OF 50KT AND
0-1KM SRH PROGGED TO INCREASE TO OVER 250 M2/S2 SHORTLY AFTER 00Z.
WHILE KINEMATICS WILL SCREAM TORNADO POTENTIAL...SEVERAL OTHER
INGREDIENTS LEAVE THE SITUATION MORE NEBULOUS. FIRST...FAIRLY
WIDESPREAD CONVECTION IN THE WARM SECTOR MAY LEAD TO DESTRUCTIVE
INTERFERENCE AND DIFFICULTY FOR ANY ONE SUPERCELL TO MAINTAIN GOOD
UNDISTURBED INSTABILITY. SECONDLY...THE WIND FIELDS WILL BE
BECOMINGLY INCREASINGLY FAVORABLE WHILE BOUNDARY LAYER WILL BE
ATTEMPTING TO DECOUPLE. RUC FORECAST SOUNDINGS THROUGH 06Z SUGGEST
THAT MLCAPES WILL REMAIN SUFFICIENT IN THE 500-1000 J/KG WITH
FORECAST SOUNDINGS ALSO SUGGESTING LITTLE IF ANY SURFACE BASED
INHIBITION...MEANING CONVECTION WOULD LIKELY REMAIN ROOTED IN THE
BOUNDARY LAYER THROUGH THE EVENING HOURS.
ALL IN ALL...VERY COMPLEX CONVECTIVE SITUATION UNFOLDING. CONVECTIVE
EVOLUTION WILL NEED TO BE CLOSELY MONITORED THIS EVENING AS
MESOSCALE ENVIRONMENT IS PROGGED TO BECOME INCREASINGLY SUPPORTIVE
OF TORNADIC SUPERCELLS ASSUMING STORM MODE DOESNT BECOME AN ISSUE.
IZZI
&&
.DISCUSSION...
SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)
SEVERE WEATHER CHANCES WILL CONTINUE TO BE THE MAIN FOCUS THROUGH
THE SHORT TERM...AS A STRONG STORM SYSTEM OVER CENTRAL KANSAS AND
OKLAHOMA MOVES TOWARDS THE AREA.
CURRENTLY SCATTERED THUNDERSTORMS HAVE FORMED OVER CENTRAL MISSOURI
ALONG A SURFACE BOUNDARY. INSTABILITY IN GOOD OVER THIS AREA WITH
CAPE VALUES IN THIS AREA OVER 2000 J/KG. HOWEVER...THE 0-6KM BULK
SHEAR VERY WEAK WITH LESS THAN 20KTS OVER THE AREA. WITH THE LOW
SHEAR THE STORMS ARE MORE PULSE IN NATURE. THE SHEAR IS NOT STRONG
ENOUGH TO SUPPORT ORGANIZED CONVECTIONS. THE SEVERE THREAT WILL BE
LIMITED WITHIN THESE STORMS THIS AFTERNOON. THIS ACTIVITY WILL
CONTINUE TO PUSH OFF TO THE NORTHEAST AND OUT OF THE AREA BY THE
EARLY EVENING HOURS.
ANOTHER AREA OF CONVECTION HAS FORMED OUT AHEAD OF A DRY LINE THAT
IS ASSOCIATED WITH AN AREA OF STRONG LOW PRESSURE IN CENTRAL KANSAS
AND OKLAHOMA. THERE IS BETTER SHEAR LOCATED OVER THIS AREA WITH
0-6KM BULK SHEAR OVER 60KTS IN PLACES. THERE IS ALSO A STRONG 250MB
AND 500MB JET OVER THIS AREA. AS THIS STORM SYSTEM MOVES TO THE
EAST...THESE FEATHERS WILL MOVE INTO THE WESTERN AND SOUTHERN
PORTION OF THE CWA. STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER
THIS AREA. THE 0-1KM VECTOR SHEAR WILL APPROACH 25 TO 35KT THIS
EVENING. THE INSTABILITY WILL BE WEAKER THIS EVENING WITH CAPE
VALUES AROUND 1000 J/KG...HOWEVER WITH THE STRONG SHEAR OVER THE
AREA SUPERCELLS DEVELOPMENT WILL BE POSSIBLE. SEVERE HAIL AND
ISOLATED TORNADOES WILL BE THE MAIN THREAT WITH THE SEVERE WEATHER
THIS EVENING.
WEDNESDAY THE STORM SYSTEM WILL CONTINUE TO PUSH EAST INTO THE
AREA...BRING ANOTHER CHANCE OF STRONG TO SEVERE WEATHER TO THE AREA.
THIS IS ALL DEPENDING ON HOW MUCH INSTABILITY CAN REDEVELOP
TOMORROW. WITH ON GO RAIN IN THE MORNING THIS MAY HELP STABILIZE THE
ATMOSPHERE AND LIMIT THE SEVERE THREAT TOMORROW. HOWEVER THERE COULD
BE A DRY PERIOD LATE IN THE MORNING THAT ALLOWS ENOUGH HEATING TO
OCCUR.
WISE
LONG TERM (THURSDAY THROUGH TUESDAY)
FOR THURSDAY THROUGH TUESDAY...WE SHOULD SEE SOME LINGERING
PRECIPITATION CHANCES FOR MUCH OF THURSDAY AS THE STRONG UPPER LEVEL
SYSTEM AFFECTING THE CENTRAL PORTIONS OF THE NATION TODAY BEGINS TO
LIFT TO THE NORTHEAST. WE WILL THEN SEE A BRIEF DRY PERIOD INTO
FRIDAY.
THE GFS AND ECMWF FINALLY HAVE TWO CONSECUTIVE RUNS THAT ARE SIMILAR
IN THE POSITION AND TIMING OF THE UPPER LEVEL SHORT WAVE THAT MOVES
INTO THE OZARKS FRIDAY NIGHT. THUS WENT AHEAD AND BUMPS
PRECIPITATION CHANCES INTO THE 20 PERCENT RANGE. LOOKS LIKE THE BEST
CHANCE OF RAINFALL REMAINS IN THE SOUTHWESTERN PORTIONS OF THE CWA.
THE REMAINDER OF THE WEEKEND REMAINS DRY INCLUDING MONDAY WITH THE
NEXT SYSTEM AND ASSOCIATED COLD FRONT MOVING INTO PLAINS TUESDAY.
HATCH
&&
.AVIATION...
FOR THE 18Z KSGF/KJLN TAFS...A LOW LEVEL CLOUD DECK CONTINUES OVER
THE TWO TAF SITES...WITH LOW END VFR CEILINGS AT BOTH TAF SITES. A
SCATTERED CLOUD LAYER AT 2500 FEET IS ALSO PRESENT AT BOTH SITES.
THE KJLN TAF SITE COULD SEE PERIODS OF MVFR CEILINGS EARLY THIS
AFTERNOON. CURRENTLY THERE IS A WARM FRONT DRAPED OVER SOUTHERN
MISSOURI. THIS FRONT WILL CONTINUES TO SLOWLY MOVE TO THE NORTH
TODAY. ANY SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON SHOULD
OCCUR ALONG THIS FRONT...WHICH IS NORTH OF BOTH TAF SITES.
THE STRONG LOW PRESSURE SYSTEM OVER WESTERN KANSAS WILL CONTINUE TO
TRACK TO THE EAST TODAY AND TONIGHT. CURRENTLY CONVECTIONS IS FIRING
ALONG A DRY LINE OVER CENTRAL KANSAS. THIS CONVECTION WILL CONTINUE
TO PUSH EAST TODAY...INTO SOUTHWEST MISSOURI THIS EVENING. HAVE JUST
INCLUDED VCTS AT BOTH TAF SITES FOR THIS ACTIVITY STARTING AT 02Z
AT THE KJLN TAF SITE AND 04Z AT THE KSGF TAF SITE. LOW LEVEL WIND
SHEAR WILL ALSO BE POSSIBLE LATE TONIGHT AS A 45-50 KNOT LOW
LEVEL JET BECOMES POSITIONED OVER SOUTHWEST MISSOURI.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGF
Hazardous weather outlook, Apr 24, 3:12 PM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT TUE APR 24 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
412 PM CDT TUE APR 24 2007
...SEVERE THUNDERSTORMS POSSIBLE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.
AND POSSIBLY A COUPLE TORNADOES.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS THE
OUTLOOK AREA THIS EVENING. THE GREATEST THREAT OF SEVERE
THUNDERSTORMS WILL BE BETWEEN 7 PM AND 1 AM.
DISCUSSION:
ISOLATED THUNDERSTORMS WILL INCREASE IN COVERAGE LATE THIS
AFTERNOON AND EARLY THIS EVENING. AN ISOLATED THUNDERSTORM OR TWO
COULD PRODUCE SOME HAIL UP TO THE SIZE OF QUARTERS THROUGH EARLY
EVENING.
THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE MARKEDLY DURING
THE EARLY TO MID EVENING HOURS...AS STRONGER MID LEVEL WINDS MOVE
INTO THE AREA CAUSING A DRAMATIC INCREASE IN WIND SHEAR VALUES.
THE INCREASINGLY FAVORABLE WIND SHEAR...COMBINED WITH MODEST
INSTABILITY IN PLACE...WILL CREATE AN ENVIRONMENT FAVORABLE FOR
SEVERE THUNDERSTORMS BY MID EVENING. WHILE THE PRIMARY SEVERE
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...WINDS ALOFT WILL BE
FAVORABLE FOR THE MOST INTENSE STORMS TO POSSIBLY BECOME TORNADIC.
THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL BEGIN TO DECREASE
AFTER MIDNIGHT...HOWEVER THUNDERSTORMS WILL CONTINUE THROUGH THE
OVERNIGHT HOURS. DUE TO THE VERY MOIST ENVIRONMENT IN PLACE...SOME
LOCALLY HEAVY RAINFALL IS POSSIBLE. SOME OF THE THUNDERSTORMS
COULD PRODUCE AN INCH OR MORE OF RAIN IN AN HOUR OR LESS...WHICH
COULD LEAD TO SOME LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE MAIN LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE TO THE EAST
THROUGH THE REGION ON WEDNESDAY. THERE WILL BE A CHANCE OF
ADDITIONAL THUNDERSTORM DEVELOPMENT ON WEDNESDAY AND WEDNESDAY
NIGHT ACROSS THE OZARKS. THE SEVERITY OF THE STORMS WILL BE
LARGELY DEPENDENT ON HOW MUCH INSTABILITY CAN DEVELOP DURING THE
DAY DUE TO THE ONGOING RAIN CHANCES AND EXPECTED CLOUD COVER. IF
ENOUGH HEATING CAN TAKE PLACE DURING THE DAY AND INSTABILITY CAN
BE REALIZED...THEN SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 7 PM THIS
EVENING...AND POSSIBLY INTO THE EARLY MORNING HOURS.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERG/WISE/IZZIIn the hours before
Special weather statement, Apr 24, 2:12 PM CST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT TUE APR 24 2007
MOZ058-242030-
MARIES-
312 PM CDT TUE APR 24 2007
...SIGNIFICANT WEATHER ALERT FOR MARIES COUNTY UNTIL 330 PM CDT...
AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELLE...OR 14 MILES SOUTHWEST OF
OWENSVILLE...AND MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
HATCH
Event by event
7 flash flood, 6 thunderstorm wind, 1 tornado, 1 hail. Local standard time, as filed.
Tornado, Barton
- When
- April 24, 5:20 PM CST to 5:21 PM CST
- Where
- Barton County, 2 mi SW of Golden City to 2 mi NW of Golden City
- Rating
- EF0
- Path length
- 2.83 mi
- Path width
- 25 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.380, -94.126
A National Weather Service storm survey revealed that a weak EF-0 tornado caused intermittent damage near the community of Golden City. Three outbuildings experienced minor damage.
Thunderstorm Wind, Barton
- When
- April 24, 5:20 PM CST
- Where
- Barton County, 0.88 mi SE of Golden City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.390, -94.090
Severe thunderstorm wind gusts downed a few trees.
Thunderstorm Wind, Vernon
- When
- April 24, 5:20 PM CST
- Where
- Vernon County, 1.29 mi ENE of Nevada
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.840, -94.350
Trees were downed from severe thunderstorm wind gusts.
Flash Flood, Barton
- When
- April 24, 5:43 PM CST to 11:44 PM CST
- Where
- Barton County, 0.69 mi S of Lamar
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.490, -94.280
Heavy rain caused numerous low lying roads to flood.
Flash Flood, Jasper
- When
- April 24, 5:51 PM CST to 11:51 PM CST
- Where
- Jasper County, 0.88 mi NE of Carthage
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.180, -94.310
Numerous low lying areas across the county experienced flooding due to excessive rainfall.
Flash Flood, Newton
- When
- April 24, 6:00 PM CST to 11:00 PM CST
- Where
- Newton County, Neosho
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.870, -94.370
Excessive rainfall caused flooding in the city of Neosho.
Thunderstorm Wind, Polk
- When
- April 24, 6:33 PM CST
- Where
- Polk County, 0.55 mi E of Fair Play
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.630, -93.570
Thunderstorm Wind, Polk
- When
- April 24, 6:44 PM CST
- Where
- Polk County, 1.3 mi ESE of Bolivar Mem Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.590, -93.410
Severe thunderstorm wind gusts downed a few trees.
Flash Flood, Cedar
- When
- April 24, 7:00 PM CST to 11:00 PM CST
- Where
- Cedar County, Stockton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.700, -93.800
Excessive rainfall caused flash flooding along Ward Street in Stockton.
Flash Flood, Stone
- When
- April 24, 7:00 PM CST to 11:00 PM CST
- Where
- Stone County, Browns Spg
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.970, -93.500
A section of Highway M became impassable to motorists from flash flooding.
Flash Flood, Greene
- When
- April 24, 7:45 PM CST to 11:45 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 37.200, -93.290
Flash flooding caused road closures near the intersection of Sunshine and West Bypass.
Hail, Webster
- When
- April 24, 7:52 PM CST
- Where
- Webster County, 0.55 mi E of Rogersville
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.120, -93.060
Thunderstorm Wind, Webster
- When
- April 24, 8:20 PM CST
- Where
- Webster County, 0.69 mi S of Diggins
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.160, -92.870
A National Weather Service storm survey revealed that a microburst caused damage to a home and destroyed an outbuilding near Diggins.
Thunderstorm Wind, Douglas
- When
- April 24, 8:50 PM CST
- Where
- Douglas County, 1.49 mi NNW of Brushyknob
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.990, -92.490
Flash Flood, Polk
- When
- April 24, 10:10 PM CST to April 25, 2:10 AM CST
- Where
- Polk County, 1.09 mi E of Goodson
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.700, -93.250
Excessive rainfall caused flooding at Highways C and H.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Texas, April 24, 20077 deaths · $80 million · EF3 · 2 events
- Tornadoes and Flash Flooding in Texas, April 24 to 25, 20071 injured · $2.5 million · EF1 · 55 events
- Hail and Damaging Wind in Missouri, April 24, 20071 death · 1.75 in hail · 8 events
- Flooding in Iowa, April 24 to 30, 2007$1.2 million · 14 events
- Hail and Damaging Winds in Texas, April 24 to 25, 2007$665,000 · 2.75 in hail · 16 events
- Winter Storm in Colorado, April 24, 2007$250,000 · 15 events
- Heavy Rain in Nebraska, April 24, 2007$350,000 · 5 events
- Tornado in Arkansas, April 24, 2007$125,000 · EF1 · 1 event
- Lightning Strikes in Nebraska, April 24, 2007$210,000 · 2 events
- Tornadoes and Hail in Kansas, April 24, 2007$115,000 · EF0 · 12 events
- Flash Flooding in Iowa, April 24 to 25, 2007$150,000 · 4 events
- Tornadoes and Flood in Colorado, April 24, 2007$26,000 · EF1 · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 30298, 30299, 30300, 30282, 30284, 30286, 30301, 30302, 30287, 30289, 30291, 30294, 30326, 30370, 30293.